I have MS and am taking Interfern injections and all of the sudden a bruise that is about 5 inches long appeared along the outside of my thigh- along the vein. Have not harmed myself in anyway- but ever since I have had sharp pain in leg and behind my knee and it feels as if I have the lower portion of my leg wrapped tightly with an ace bandage or something- feels very cold and tight.
Could this be a blood clot? and can blood clots cause bruising on the outside?
I'm looking into this as well. My daughter was diagnosed with MS and now has a blood clot in her thigh, but she is not on any MS drugs. MSRC.org discusses the possibility of a misdiagnosis. Rather than MS, it could be Hughes Syndrome and a simple blood test can decide the outcome. Check it out!
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.